# SDR FDEA200904211371

- Difficulty date: April 21, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 42,045 hours, 16,916 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3521
- Condition: Dented
- Location: Bs 700-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUSION DENT AT BS 700-720, S-25R - S-26R.  EVALUATED DENT ON EXT FUSELAGE SKIN; FOUND OUT OF LIMITS IAW SRM 53-00-01, FIG 201.  TRIMMED DAMAGED SKIN AND FABRICATED REPAIR DOUBLER.  TREATED AND PRIMED REPAIR DOUBLER AND BARE METAL IAW SRM 51-20-01.  LOCATED, DRILLED AND INSTALLED REPAIR DOUBLER IAW SRM 53-00-01, FIG 201, REPAIR NR 3.  THIS REPAIR IS CLASSIFIED AS A CAT "B" MAJOR REPAIR WITH THE FOLLOWING FOLLOW UP TRACKING: INITIAL INSPECTION AT 37,500 FC; THEREAFTER EVERY 6,000 FC WITH HFEC.
